Varieties of commutative BCK-algebras not generated by their finite members

Bulletin of the Section of Logic 12 (3):134-135 (1983)
  Copy   BIBTEX

Abstract

It is an open question whether the class of BCK-algebras is generated by its finite members. As to its proper subclasses, all we know is that the answer is positive in case of any subvariety of the variety of positive implicative BCK-algebras – this result easily follows from DiegoPopiel theorem , and also in case of any subvariety of the variety of Lukasiewicz algebras – this follows from Komori’s result . The result we have proved is the following Theorem. There are at least ℵ0 varieties of commutative BCK-algebras not generated by their finite members

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,599

External links

  • This entry has no external links. Add one.
Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Bounded BCK‐algebras and their generated variety.Joan Gispert & Antoni Torrens - 2007 - Mathematical Logic Quarterly 53 (2):206-213.
Bounded BCK-algebras and their generated variety.J. D. Gispert & Antoni Torrens Torrell - 2007 - Mathematical Logic Quarterly 53 (2):206-213.
A Minimal Equational Base For Certain Varieties Of Bck-algebras.Pawel Idziak - 1981 - Bulletin of the Section of Logic 10 (4):152-156.
Finitely generated ideals in directed commutative bck-algebra.Barbara Wozniakowska - 1980 - Bulletin of the Section of Logic 9 (4):166-169.
Commutative BCK-algebras do not enjoy the interpolation property.Piotr Krzystek - 1983 - Bulletin of the Section of Logic 12 (2):50-53.
On a problem on BCK-algebras.Marek Palasinski - 1981 - Bulletin of the Section of Logic 10 (2):93-94.
Komori Identities In Algebraic Logic.Willem Blok & Silvia La Falce - 2000 - Reports on Mathematical Logic:79-106.

Analytics

Added to PP
2015-02-02

Downloads
0

6 months
0

Historical graph of downloads

Sorry, there are not enough data points to plot this chart.
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references